MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a dissection occurred, requiring an additional stent.The subject underwent treatment with the ranger drug-coated balloons on (b)(6) 2023 as a part of the elegance clinical trial.The first target lesion was in the left proximal superficial femoral artery, left mid superficial femoral artery extending up to left distal superficial femoral artery with 6 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with lesion length 250 mm with 100% stenosis.Prior to target lesion treatment with study device, atherectomy was performed by using a non-boston scientific (bsc) atherectomy device and pre-dilation was performed by using 4.0 mm x 240 mm non-bsc balloon.Treatment of target lesion was performed by dilation using 5 mm x 200 mm, 6 mm x 200 mm, and 6 mm x 150 mm ranger drug-coated balloons study devices.Following post treatment, dilation was performed by using 5 mm x 120 mm non-bsc balloons, placement of 6.0 mm x 150 mm innova bare metal stent and 6.0 mm x 125 mm non-bsc bare metal stent.Following treatment, the final residual stenosis was noted to be 0%.The second target lesion was in the left proximal popliteal artery, left mid popliteal artery extending up to left distal popliteal artery with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with lesion length 100 mm with 70% stenosis.Prior to target lesion treatment with study device, atherectomy was performed by using a non-bsc atherectomy device.Treatment of target lesion was performed by dilation using 5 mm x 200 mm ranger drug-coated balloon study device.Following post treatment, dilation was performed by using 4 mm x 200 mm non-bsc balloon.Following treatment, the final residual stenosis was noted to be 20%.On (b)(6) 2023, on the same day of index procedure, during the treatment of the first target lesion, dissection of grade b and was noted in the target lesion.Additionally, residual stenosis was also noted.Of note, site has confirmed that dissection was due to 6 mm x 150 mm ranger drug-coated balloon.In response to the complication, stent was placed.Post treatment, the final residual stenosis was noted to be 0%.On the same day, the complication of dissection was resolved.On (b)(6) 2023, the subject was discharged from the hospital on clopidogrel.
 
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).A2: patient age at the time of enrollment: 83 years old.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17931548
Report Number2124215-2023-56114
Device Sequence Number12366326
Product Code ONU
UDI-Device Identifier08714729976189
UDI-Public08714729976189
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2024
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number03129H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2023
Initial Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite